MAUDE Adverse Event Report: AV-TEMECULA-CT 014 HT WINN GUIDE WIRE

AV-TEMECULA-CT 014 HT WINN GUIDE WIRE
Catalog Number 1012475
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and dimensional inspections were performed on the returned device.The reported separation was confirmed, although the reported failure to advance was unable to be replicated in a testing environment as it was based on operational circumstances of the procedure.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties and patient effect to be related to the patients anatomical conditions.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic totally occluded lesion in the posterior tibial artery.Resistance with the anatomy was felt while advancing a.014 ht winn guide wire.The guide wire separated and the tip remained in the occluded portion of the artery.The procedure was successfully completed with an unknown stent.The patient is doing well.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
014 HT WINN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6792845
Report Number2024168-2017-06669
Device Sequence Number1541179
Product Code DQX
UDI-Device Identifier08717648156908
UDI-Public08717648156908
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number1012475
Device Lot Number6053171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight82